Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 840130, 4 pages
http://dx.doi.org/10.1155/2014/840130
Research Article

Monotonicity of the Ratio of the Power and Second Seiffert Means with Applications

School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China

Received 1 June 2014; Accepted 13 July 2014; Published 20 July 2014

Academic Editor: Chuanzhi Bai

Copyright © 2014 Zhen-Hang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen-Hang Yang, Ying-Qing Song, and Yu-Ming Chu, “Monotonicity of the Ratio of the Power and Second Seiffert Means with Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 840130, 4 pages, 2014. doi:10.1155/2014/840130